Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV+ and I feel very sick.
Nov 1, 2013

Hi Dr.Keith, thanks for your recent reply to my last question and this question is a follow on, First I'm sorry for the typing errors I'm really not well and finding it difficult to do simple things even type this question so sorry for my errors in my last question. you asked me about my HIV history, 3 years undetectable never had a CD4 under 680, I was undetectable two weeks after starting meds and started meds 9 months into HIV infection which is quite early.I have not drink one alcoholic drink or a drug or cigarette in 10 years I eat well,I make fresh juices 3 times a day and work out when I'm not sick.have been to the Neurologist, Cardiologist and have three blood tests done all clear, my blood pressure was slightly elevated 130/90 but fine now, I am scared as I am very sick with, dizziness,nausea, internal tremor but I really don't feel its stress its to much for stress I think , I have had stress before but never like this and I have no other illness that I am aware of. any ideas what I should do? I notice when I work out I seem to get sick but I have checked my CPK all fine, any idea of what I am missing or should be tested for? thank you ....

Response from Dr. Henry

Symptoms are relatively non specific. Have you been checked for hormone problems (ie thyroid, testosterone), vitamin deficiency (vitamin D or B12 deficiency). If no other explanation is found, depending on your current HIV regimen and availability of other options, you might consider try switching to another regimen on a trial basis to see if one of the HIV meds might be contributing to the symptoms (some patients have problems tolerating drugs like zidovudine or stavudine). KH



Previous
Mild thrush on PEP
Next
Taking same hiv/aids meds for 8 years

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement